# SDR DLL10954530

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Part number: 1554950102101
- Condition: Cracked
- Location: Aft Press Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AN INSPECTION OF THE AFT PRESSURE BULKHEAD STR SPLICE FITTINGS PER SI 7-66332-12, THE STR 8 AND 58 FITTINGS WERE FOUND TO BE CRACKED AND COMPLETELY SEVERED.  REPAIRED PER DL ERA 272751-14AD.
